Commutators of Cauchy–Fantappiè Type Integrals on Generalized Morrey Spaces on Complex Ellipsoids


Let \(\Omega \) be a domain which belongs to a class of bounded weakly pseudoconvex domains of finite type in \({\mathbb {C}}^n\), let \(d\lambda \) be the Monge–Ampère boundary measure on \(b\Omega \) and \(\varrho \ge 0\) be a non-decreasing function. The aim of this paper is to establish the characterizations of boundedness and compactness for the commutator operators of Cauchy–Fantappiè type integrals with \(L^1(b\Omega ,d\lambda )\) functions on the generalized Morrey spaces \(L^{p}_\varrho (b\Omega ,d\lambda )\), with \(p\in (1, \infty )\).

This is a preview of subscription content, access via your institution.


  1. 1.

    Arai, H., Mizuhara, T.: Morrey spaces on spaces of homogeneous type and estimates for \(\Box _b\) and the Cauchy–Szegö projection. Math. Nachr. 186, 5–20 (1997)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Beatrous, F., Li, S.-Y.: Boundedness and compactness of operators of Hankel type. J. Funct. Anal. 111, 350–379 (1993)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Bellaïche, A., Risler, J.J.: Sub-Riemannian Geometry, Progress in Mathematics, vol. 144. Birkhauser, Boston (1996)

    Google Scholar 

  4. 4.

    Bonami, A., Lohoué, N.: Projecteurs de Bergman et Szegö pour une classe de domaines faiblement pseudo-convexes et estimations \(L^p\). Compos. Math. 46(2), 159–226 (1982)

    MATH  Google Scholar 

  5. 5.

    Bramanti, M., Cerutti, M.C.: Commutators of singular integrals on homogeneous spaces. Boll. Un. Mat. Ital. B (7) 10, 843–883 (1996)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Calderón, A.P., Zygmund, A.: Singular integral operators and differential equations. Am. J. Math. 79, 901–921 (1957)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Campanato, S.: Proprietà di hölderianità di alcune classi di funzioni. Ann. Scuola Norm. Sup. Pisa (3) 17, 175–188 (1963)

    MathSciNet  MATH  Google Scholar 

  8. 8.

    Chen, Y., Ding, Y., Wang, X.: Compactness of commutators for singular integrals on Morrey spaces. Can. J. Math. 64(2), 257–281 (2012)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Coifman, R., Weiss, G.: Extensions of Hardy spaces and their use in analysis. Bull. Am. Math. Soc. 83, 569–645 (1977)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Coifman, R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. (2) 103(3), 611–635 (1976)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Duong, X.T., Xiao, J., Yan, L.: Old and new Morrey spaces with heat Kernel bounds. J. Fourier Anal. Appl. 13(1), 87–111 (2007)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Duong, X.T., Lacey, M., Li, J., Wick, B.D., Wu, Q.: Commutators of Cauchy type integrals for domains in \({\mathbb{C}}^n\) with minimal smoothness, to appear on Indiana Univ. Maths. J. (2019)

  13. 13.

    Fazio, G.D., Ragusa, M.A.: Commutators and Morrey spaces. Boll. Un. Mat. Ital. A (7) 5(3), 323–332 (1991)

    MathSciNet  MATH  Google Scholar 

  14. 14.

    Fefferman, C.: The Bergman kernel and biholomorphic mapping of pseudoconvex domains. Invent. Math. 26, 1–65 (1974)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Hansson, T.: On Hardy spaces in complex ellipsoids. Ann. Inst. Fourier (Grenoble) 49(5), 1477–1501 (1999)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Janson, S.: Mean oscillation and commutators of singular integral operators. Ark. Mat. 16, 263–270 (1978)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Krantz, S.G.: Function theory of several complex variables. Reprint of the 1992 edition. AMS Chelsea Publishing, Providence (2001). xvi+564 pp. ISBN: 0-8218-2724-3

  18. 18.

    Krantz, S.G.: Harmonic and Complex Analysis in Several Variables. Springer Monographs in Mathematics. Springer, Cham (2017). xii+424 pp. ISBN: 978-3-319-63229-2

    Google Scholar 

  19. 19.

    Krantz, S.G., Li, S.-Y.: Boundedness and compactness of integral operators on spaces of homogeneous type and applications, I. J. Math. Anal. Appl. 258, 629–641 (2001)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Krantz, S.G., Li, S.-Y.: Boundedness and compactness of integral operators on spaces of homogeneous type and applications, II. J. Math. Anal. Appl. 258, 642–657 (2001)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Leray, J.: Le calcul différentiel et intégral sur une variété analytique complexe. Bull. Soc. Math. France 87, 81–180 (1959)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Lerner, A.K., Ombrosi, S., Rivera-Riós, I.P.: Commutators of singular integrals revisited. Bull. Lond. Math. Soc. 51(1), 107–119 (2019)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Li, J., Trang, N.T.T., Leslay, A.W., Brett, D.W.: The Cauchy integral, bounded and compact commutators. Studia Math. 250, 193–216 (2020)

    MathSciNet  Article  Google Scholar 

  24. 24.

    McNeal, J.D.: Estimates on the Bergman kernel of convex domains. Adv. Math. 109, 108–139 (1994)

    MathSciNet  Article  Google Scholar 

  25. 25.

    McNeal, J.D.: The Bergman projection as a singular integral operator. J. Geom. Anal. 4, 91–103 (1994)

    MathSciNet  Article  Google Scholar 

  26. 26.

    McNeal, J.D., Stein, E.M.: The Szegö projection on convex domains. Math. Z. 224, 519–553 (1997)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Morrey, C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Am. Math. Soc. 43(1), 126–166 (1938)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Morrey, C.B.: Some recent developments in the theory of partial differential equations. Bull. Am. Math. Soc. 68, 279–297 (1962)

    MathSciNet  Article  Google Scholar 

  29. 29.

    Morrey, C.B.: Partial regularity results for non-linear elliptic systems. J. Math. Mech. 17, 649–670 (1967/1968)

  30. 30.

    Nagel, A.: Analysis and geometry on Carnot–Carathéodory spaces (2005).

  31. 31.

    Nagel, A., Rosay, J.P., Stein, E.M., Wainger, S.: Estimates for the Bergman and Szegö kernels in \({\mathbb{C}}^2\). Ann. Math. 129, 113–149 (1989)

    MathSciNet  Article  Google Scholar 

  32. 32.

    Pérez, C.: Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128, 163–185 (1995)

    MathSciNet  Article  Google Scholar 

  33. 33.

    Stein, E.M.: Three projection operators in complex analysis. In: Colloquium De Giorgi 2010–2012, pp. 49–59

  34. 34.

    Tao, J., Yang, D., Yang, D.: Boundedness and compactness characterizations of Cauchy integral commutators on Morrey spaces. Math. Methods Appl. Sci. 42, 1631–1651 (2019)

    MathSciNet  Article  Google Scholar 

  35. 35.

    Torchinsky, A.: Real-Variable Methods in Harmonic Analysis. Dover Publications, New York (2004)

    Google Scholar 

  36. 36.

    Uchiyama, A.: On the compactness of operators of Hankel type. Tohoku Math. J. 30, 163–171 (1978)

    MathSciNet  Article  Google Scholar 

Download references


The authors would like to thank the referee(s) for valuable suggestions and comments that led to the improvement of the paper.

Author information



Corresponding author

Correspondence to Xuan Thinh Duong.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

A part of the paper was completed during a scientific stay of the authors at the Vietnam Institute for Advanced Study in Mathematics (VIASM), whose hospitality is gratefully appreciated. Xuan Thinh Duong was supported by the Australian Research Council through the Discovery Project 190100970. Ly Kim Ha was funded by Vietnam National University Ho Chi Minh City (VNU-HCM) under Grant Number B2019-18-01.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Dao, N.A., Duong, X.T. & Ha, L.K. Commutators of Cauchy–Fantappiè Type Integrals on Generalized Morrey Spaces on Complex Ellipsoids. J Geom Anal (2021).

Download citation


  • BMO
  • VMO
  • Commutators
  • Singular integral operators
  • Convex domains of finite type

Mathematics Subject Classification

  • 47B40
  • 47B70
  • 32A55
  • 32A26
  • 32A37
  • 32A50